# SDR COMA0560576

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 18,073 hours, 16,902 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Sensor
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED STRONG BURNED RUBBER ODOR.  CLEANED DUST CLOGS FROM COCKPIT TEMP SENSOR FAN.
